# SDR AU000017

- Difficulty date: January 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: L806861A
- Condition: Separated
- Location: Engine
- Component: Engine, Lyc, TIO540J2BD
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE CYLINDER SEPARATED.  COWLS DAMAGED.
